MathSciNet Relay Station
MathSciNet bibliographic data
MR1874257 34L05 (34L10 34L40 47E05)
Veliev, O. A.; Duman, M. Toppamuk The spectral expansion for a nonself-adjoint Hill operator with a locally integrable potential. J. Math. Anal. Appl. 265 (2002), no. 1, 76–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement